# SDR ORJA97137

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OVERWING EXIT LIGHTS OUT.  REPLACED BATTERY PACK, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
